Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | Nr 36 | 15-26
Tytuł artykułu

Strongly (Vσ,θ, q] - summable sequences defined by Orlicz functions

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
The purpose of this paper is to introduce the space of sequences those are strongly -summable with respect to an Orlicz function. We give some relations related to these sequence spaces. We also show that the spaces may be represented as a space.

Opis fizyczny
Bibliogr. 26 poz.
  • Mathematical Sciences Division, Institute of Advanced Study in Science and Technology Paschim Baragoan, Garchuk Guwahati-781 035, India,
  • Department of Mathematics, Firat University 23119-Elaziğ, Turkey,
  • [1] Bhardwaj V.K., Singh N., On some new spaces of lacunary strongly σ-convergent sequences defined by Orlicz functions, Indian J. Pure Appl. Math., 31(11)(2000), 1515-1526.
  • [2] Connor J.S., The statistical and strongly p - Cesàro convergence of sequence, Analysis, 8(1-2)(1988), 47-63.
  • [3] Das G, Patel B.K., Lacunary distribution of sequences, Indian J. Pure Appl. Math., 20(1)(1989), 64-74.
  • [4] Fast H., Sur la convergence statistique. Colloquium Math., 2(1951), 241-244.
  • [5] Freedman A.R., Sember J.J., Raphael M., Some Cesàro- type summability spaces. Proc. London Math. Soc., 37(3)(1978), 508-520.
  • [6] Fridy J.A., Orhan C., Lacunary statistical convergence. Pacific J. Math., 160(1)(1993), 43-51.
  • [7] Krasnoselskii M.A., Rutitsky Y.B., Convex Function and Orlicz Spaces, Gorningen Netherlands, 1961.
  • [8] Lindenstrauss J., Tzafriri L., On Orlicz sequence spaces, Israel J. Math., 10(1971), 379-390.
  • [9] Lorentz G.G., A contribution to the theory of divergent series. Acta Math., 80(1948), 167-190.
  • [10] Maddox I.J., Elements of Functional Analysis, Cambridge University Press, London-New York, 1970.
  • [11] Maddox I.J., Sequence spaces defined by a modulus. Math. Proc. Cambridge Philos. Soc., 100(1)(1986), 161-166.
  • [12] Maddox I.J., Statistical convergence in a locally convex space. Math. Proc. Cambridge Philos. Soc., 104(1)(1988), 141-145.
  • [13] Mursaleen M., Matrix transformations between some new sequence spaces, Houston J. Math., 9(4)(1983), 505-509.
  • [14] Mursaleen M., Invariant means and some matrix transformation, Tamkang J. Math., 10(2)(1979), 183-188.
  • [15] Nanda S., Strongly almost convergent sequences. Bull. Calcutta Math. Soc., 76(4)(1984), 236-240.
  • [16] Nuray F., Gülcü A.. Some new sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math., 26(12)(1995), 1169-1176.
  • [17] Orlicz W., Über Räume (LM), Bull. Int. Acad. Polon. Sci. A, (1936), 93-107.
  • [18] Parashar S.D., Choudhary B., Sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math., 25(4)(1994), 419-428.
  • [19] Rath D., Tripathy B.C., On statistically convergent and statistically Cauchy sequences, Indian J. Pure Appl. Math., 25(4)(1994), 381-386.
  • [20] Ruckle W.H., FK spaces in which the sequence of coordinate vectors is bounded, Canad. J. Math., 25(1973), 973-978.
  • [21] Šalàt T., On statistically convergent sequences of real numbers. Math. Slovaca, 30(2X1980), 139-150.
  • [22] Savaş E., Nuray F., On σ- statistically convergence and lacunary σ-statistically convergence. Math. Slovaca, 43(3)(1993), 309-315.
  • [23] Savaş E., Strongly σ-convergent sequences. Bull. Calcutta Math. Soc., 81 (4) (1989), 295-300.
  • [24] Schaefer P., Infinite matrices and invariant means. Proc. Amer. Math. Soc., 36(1972), 104-110.
  • [25] Schoenberg I.J., The integrability of certain functions and related summability methods, Amer. Math. Montly, 66(1959), 361-375.
  • [26] Wasz ak A., On strong convergence in some sequence spaces, Fasc. Math., 33(2002), 125-137.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.